# SDR CA970909019

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COPILOT'S WINDOW DAMAGED BY HEAT FROM EXHAUST STACK.  SUSPECT THIS CONDITION CAUSED BY PROPELLER IN THE FEATHERED POSITION AND AIRCRAFT NOT TURNED INTO THE WIND.  AIRCRAFT RECENTLY HAD ROM AIR KIT INSTALLED STC SA4723NM AND LOW DRAG EXHAUST ASSY IAW STC SA00046SE.  IT APPEARS UNDER RIGHT CONDITION, PROPS IN FEATHER AND TAIL WIND EXHAUST HEAT CAN DAMAGE WINDOW ON RT SIDE.
